Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 166, NWS Fort Worth, TX

April 25, 2011Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 25, 2011, 2:31 PM CDT for Cooke County, Grayson County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 2:31 PM CDT (19:31 UTC)
Expired
Apr 25, 2011, 3:30 PM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 144 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2645 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
564 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
6.1
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS54 KFWD 251931
SVRFWD
TXC097-181-252030-
/O.NEW.KFWD.SV.W.0166.110425T1931Z-110425T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
231 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
  GRAYSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 330 PM CDT

* AT 231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF CALLISBURG TO
  11 MILES SOUTH OF LINDSAY...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITESBORO AROUND 250 PM
  COLLINSVILLE AROUND 255 PM
  EISENHOWER STATE PARK AND POTTSBORO AROUND 305 PM
  KNOLLWOOD...GUNTER AND DENISON AROUND 315 PM
  DORCHESTER AROUND 320 PM
  SHERMAN AND HOWE AROUND 325 PM

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 483 AND 503.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM MONDAY EVENING.

&&

LAT...LON 3388 9687 3388 9679 3384 9676 3385 9669
      3392 9667 3391 9659 3384 9659 3383 9651
      3378 9648 3379 9642 3340 9668 3343 9739
      3375 9718 3374 9709 3380 9710 3382 9706
      3385 9709 3387 9700 3395 9699 3397 9691
TIME...MOT...LOC 1931Z 261DEG 32KT 3384 9693 3348 9722

$$
2 follow-up statements
814 
WWUS54 KFWD 251951
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
251 PM CDT MON APR 25 2011

TXC097-181-252030-
/O.CON.KFWD.SV.W.0166.000000T0000Z-110425T2030Z/
GRAYSON TX-COOKE TX-
251 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EASTERN COOKE AND GRAYSON COUNTIES...

AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF POTTSBORO 
TO 6 MILES WEST OF TIOGA...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  EISENHOWER STATE PARK AND POTTSBORO AROUND 300 PM CDT...
  SOUTHMAYD AROUND 305 PM CDT...
  KNOLLWOOD...GUNTER AND DENISON AROUND 310 PM CDT...
  DORCHESTER AROUND 315 PM CDT...
  SHERMAN AROUND 320 PM CDT...
  HOWE AROUND 325 PM CDT...

THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 483 AND 499.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.

&&

LAT...LON 3386 9685 3388 9679 3384 9676 3385 9669
      3392 9667 3391 9659 3384 9659 3382 9651
      3378 9648 3379 9642 3340 9668 3344 9726
      3370 9714 3374 9709 3380 9710 3382 9706
      3385 9709 3387 9700 3395 9699 3397 9692
TIME...MOT...LOC 1951Z 261DEG 32KT 3385 9667 3349 9697

$$
487 
WWUS54 KFWD 252010
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT MON APR 25 2011

TXC097-252021-
/O.CAN.KFWD.SV.W.0166.000000T0000Z-110425T2030Z/
COOKE TX-
310 PM CDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COOKE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.

LAT...LON 3383 9651 3378 9648 3379 9642 3341 9667
      3340 9669 3341 9683 3342 9683 3343 9694
      3355 9694 3385 9677 3384 9671 3387 9669
TIME...MOT...LOC 2011Z 261DEG 32KT 3386 9644 3342 9676

$$

TXC181-252030-
/O.CON.KFWD.SV.W.0166.000000T0000Z-110425T2030Z/
GRAYSON TX-
310 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR GRAYSON COUNTY...

AT 311 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF DENISON TO 3
MILES SOUTHWEST OF GUNTER...MOVING EAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HOWE AROUND 320 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT MONDAY EVENING FOR EASTERN TEXAS.

&&

LAT...LON 3383 9651 3378 9648 3379 9642 3341 9667
      3340 9669 3341 9683 3342 9683 3343 9694
      3355 9694 3385 9677 3384 9671 3387 9669
TIME...MOT...LOC 2011Z 261DEG 32KT 3386 9644 3342 9676

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:52 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 25, 12:52 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT MON APR 25 2011

.AVIATION...
STORMS APPEAR TO BE IN A WEAKENING PERIOD EARLY THIS AFTERNOON BUT
THEY SHOULD PICK BACK UP AS COLD FRONT AND DRY LINE APPROACHES
FROM THE NW AND WEST. FEEL CONFIDENT ABOUT STORMS GOING UP IN VERY
UNSTABLE ENVIRONMENT BUT TIMING WILL BE DIFFICULT DO TO LATE
MORNINGS LINGERING/DEVELOPING CONVECTION. DRY LINE SHOULD SHIFT
WINDS WEST 22-24Z TIME FRAME AND THEN COLD FRONT BRINGS NW FLOW BY
06Z. STORMS SHOULD TAPER OFF AFTER DRY LINE PASSES.

80

&&

.UPDATE...
I AM RAISING THE POPS FOR THE METROPLEX EASTWARD TODAY AND THIS
EVENING...UPDATE OUT SHORTLY. 84

&&

.PREV DISCUSSION... /ISSUED 424 AM CDT MON APR 25 2011/
A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL END FROM WEST TO
EAST THIS MORNING AS ENERGY FROM A SHORT WAVE TROUGH TRANSLATES
ACROSS THE REGION. ISOLATED HAIL AND DOWBURST WINDS WILL BE THE
PRIMARY HAZARDS THIS MORNING. EXPECT A DRY LINE TO MOVE INTO THE
WESTERN COUNTIES OF NORTH TEXAS THIS AFTERNOON WITH MUCH DRIER AND
BREEZY CONDITIONS BEHIND IT. WE DO EXPECT ELEVATED GRASS FIRE
DANGER GENERALLY WEST OF A BOWIE TO HAMILTON LINE. HOWEVER...
GENEROUS RAINFALL IN MANY NORTH TEXAS COUNTIES AND MARGINAL WIND
SPEEDS WILL KEEP FIRE WEATHER CONDITIONS FROM BECOMING CRITICAL
THIS AFTERNOON. WIND SPEEDS EAST OF THE DRY LINE WILL BE A BIT
STRONGER...BUT AFTERNOON RELATIVE HUMIDITIES WILL REMAIN ABOVE 35
PERCENT. EXPECT THUNDERSTORMS TO INITIATE ON THE DRY LINE THIS
AFTERNOON AS ANOTHER SHORT WAVE APPROACHES FROM THE WEST. STORMS
THIS AFTERNOON SHOULD FORM A BIT FURTHER EAST AND AFFECT LOCATIONS
GENERALLY ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR. SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN WITH HAIL..DAMAGING
WIND...AND ISOLATED TORNADOES. THE STORMS WILL END FROM WEST TO
EAST TONIGHT AS THE DRY LINE AND A COLD FRONT MOVE ACROSS THE
REGION. THE COLD FRONT MAY HANG UP IN THE SOUTHEAST ZONES TUESDAY
AND BE A FOCUS FOR ADDITIONAL SHOWERS AND THUNDERSTORMS...BUT IT
APPEARS THAT THE BEST CHANCES WILL BE SOUTHEAST OF THE REGION. A
SECONDARY COLD FRONT WILL MOVE ACROSS THE RED RIVER TUESDAY NIGHT
WHILE ANOTHER TROUGH MOVES QUICKLY ACROSS THE REGION. MOISTURE SHOULD BE
A BIT LIMITED WITH THIS SYSTEM...BUT A FEW STORMS WILL BE POSSIBLE
IN THE NORTH. THERE MAY BE AN ELEVATED FIRE WEATHER THREAT
WEDNESDAY AFTERNOON AS DRY NORTHWEST WINDS INCREASE BEHIND THE
COLD FRONT.

THE WEATHER PATTER LOOKS QUIET FOR THE LATTER HALF OF THE WEEK AS
UPPER LEVEL HIGH PRESSURE BUILDS IN FROM THE WEST. THE RIDGE AXIS
WILL SHIFT EAST OF THE REGION ON SATURDAY AS A TROUGH AND
ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. A FEW THUNDERSTORMS
MAY ACCOMPANY THE COLD FRONT SATURDAY AFTERNOON AND EVENING...ESPECIALLY
IN THE EAST WHERE MOISTURE SHOULD BE MORE ABUNDANT.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  86  56  85  57  76 /  60  40  10  20   5
WACO, TX              88  64  93  57  82 /  40  20  20  20   5
PARIS, TX             79  62  80  55  72 /  60  60  20  40  30
DENTON, TX            84  56  83  53  75 /  50  40  10  20   5
MCKINNEY, TX          82  56  84  55  75 /  60  50  10  30  10
DALLAS, TX            84  58  86  57  77 /  60  50  10  20   5
TERRELL, TX           85  62  84  55  77 /  60  60  20  30  10
CORSICANA, TX         86  70  88  57  80 /  60  50  20  20   5
TEMPLE, TX            89  66  95  58  85 /  30  20  20  20   5
MINERAL WELLS, TX     86  56  88  53  77 /  20  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

80/84
Hazardous weather outlook, Apr 25, 2:26 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT MON APR 25 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
226 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT.

A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTH TEXAS THROUGH 6 PM.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
THROUGH THIS EVENING. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP
ALONG AND EAST A DRY LINE AND COLD FRONT THIS AFTERNOON. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG THE I-35 CORRIDOR AND A
MODERATE RISK OF SEVERE THUNDERSTORMS TO THE EAST OF I-35. SEVERE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE
HAIL...DAMAGING WINDS...AND TORNADOES. AREAS THAT SAW SOAKING
RAINS OVER THE WEEKEND MAY EXPERIENCE NUISANCE PONDING OR FLASH
FLOODING IF SUSTAINED HEAVY RAIN OCCURS AGAIN TODAY.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
COUNTIES OF NORTH TEXAS THIS AFTERNOON DUE TO DRY AND BREEZY
CONDITIONS. HOWEVER...RECENT RAINFALL SHOULD KEEP CONDITIONS FROM
REACHING CRITICAL LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORM CHANCES CONTINUE ACROSS THE SOUTHEAST SECTION OF
NORTH TEXAS TUESDAY AND ACROSS THE NORTHERN AREAS TUESDAY NIGHT
AND WEDNESDAY MORNING. SOME STORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING DOWNBURST WINDS.

ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY WEDNESDAY AFTERNOON
ACROSS MOST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF INTERSTATE 35 THIS
AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Apr 25, 1:54 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
154 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             2 N MUENSTER            33.68N  97.38W
04/25/2011  E0.88 INCH       COOKE              TX   LAW ENFORCEMENT
Local storm report, Apr 25, 2:02 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TORNADO          9 ENE STEPHENVILLE      32.28N  98.06W
04/25/2011                   ERATH              TX   TRAINED SPOTTER
Local storm report, Apr 25, 2:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
205 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             SIVELLS BEND            33.83N  97.25W
04/25/2011  E1.75 INCH       COOKE              TX   AMATEUR RADIO
Special weather statement, Apr 25, 2:06 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
206 PM CDT MON APR 25 2011

TXZ147-161-251930-
FREESTONE TX-LIMESTONE TX-
206 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL FREESTONE COUNTY
  SOUTHEASTERN LIMESTONE COUNTY

AT 206 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF GROESBECK...MOVING
NORTHEAST AT 40 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT.

LAT...LON 3140 9628 3138 9631 3137 9632 3135 9634
      3130 9647 3143 9656 3169 9608 3154 9598
TIME...MOT...LOC 1906Z 240DEG 34KT 3140 9641

85/NH
Local storm report, Apr 25, 2:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
212 PM CDT MON APR 25 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TORNADO          4 NNW CHALK MOUNTAIN    32.22N  97.95W
04/25/2011                   ERATH              TX   AMATEUR RADIO

            LOCATED AT FM 205 AND FM 2481
Special weather statement, Apr 25, 2:14 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 PM CDT MON APR 25 2011

TXZ122-251945-
VAN ZANDT TX-
214 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN VAN ZANDT COUNTY

AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF CANTON...MOVING NORTHEAST
AT 45 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CANTON...EDOM...GRAND SALINE
AND VAN.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM.

LAT...LON 3236 9545 3235 9556 3237 9591 3253 9588
      3276 9574 3272 9566 3273 9563 3272 9561
      3269 9558 3248 9558 3241 9550
TIME...MOT...LOC 1914Z 236DEG 38KT 3245 9564

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:10 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson, Tarrant50 min
Apr 24, 7:16 PM CDTSpecial Weather StatementFWDDallas29 min
Apr 24, 7:21 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens39 min
Apr 24, 7:30 PM CDTSpecial Weather StatementFWDDallas30 min
Apr 24, 7:43 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Hood, Palo Pinto, Parker62 min
Apr 24, 7:48 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt42 min
Apr 24, 8:25 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Fannin, Hunt, Lamar50 min
Apr 24, 8:43 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Johnson, Parker, Tarrant62 min
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland46 min
Apr 24, 8:49 PM CDTSpecial Weather StatementFWDLamar26 min
Apr 24, 9:16 PM CDTSpecial Weather StatementFWDLamar29 min
Apr 24, 9:22 PM CDTTornado WarningFWDComanche, Eastland38 min
Apr 24, 9:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 24, 9:36 PM CDTAreal Flood AdvisoryFWDLamar3 hr
Apr 24, 9:41 PM CDTSevere Thunderstorm WarningFWDHood, Parker34 min
Apr 24, 9:57 PM CDTSevere Thunderstorm WarningFWDComanche48 min
Apr 24, 10:15 PM CDTSpecial Weather StatementFWDJack, Palo Pinto30 min
Apr 24, 10:22 PM CDTSevere Thunderstorm WarningFWDComanche, Erath38 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningFWDComanche50 min
Apr 24, 10:27 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall48 min
Apr 24, 10:31 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker59 min
Apr 24, 10:37 PM CDTSpecial Weather StatementFWDJack23 min
Apr 24, 10:57 PM CDTSevere Thunderstorm WarningFWDErath63 min
Apr 24, 11:11 PM CDTSevere Thunderstorm WarningFWDComanche64 min
Apr 24, 11:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt61 min
Apr 24, 11:28 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant47 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningFWDComanche, Erath, Hamilton51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementFWDYoung27 min
Apr 25, 12:26 AM CDTSevere Thunderstorm WarningFWDYoung49 min
Apr 25, 12:58 AM CDTSevere Thunderstorm WarningFWDHamilton47 min
Apr 25, 1:13 AM CDTSevere Thunderstorm WarningFWDJack, Stephens, Young62 min
Apr 25, 1:56 AM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise64 min
Apr 25, 2:00 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 25, 2:07 AM CDTSpecial Weather StatementFWDParker23 min
Apr 25, 2:23 AM CDTSevere Thunderstorm WarningFWDParker37 min
Apr 25, 2:29 AM CDTSpecial Weather StatementFWDComanche31 min
Apr 25, 2:40 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 25, 2:56 AM CDTSevere Thunderstorm WarningFWDWise49 min
Apr 25, 3:02 AM CDTSpecial Weather StatementFWDTarrant28 min
Apr 25, 3:12 AM CDTSpecial Weather StatementFWDHood33 min
Apr 25, 3:17 AM CDTSpecial Weather StatementFWDGrayson28 min
Apr 25, 3:21 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant54 min
Apr 25, 4:14 AM CDTSpecial Weather StatementFWDLamar31 min
Apr 25, 4:16 AM CDTSpecial Weather StatementFWDTarrant29 min
Apr 25, 4:20 AM CDTSevere Thunderstorm WarningFWDTarrant55 min
Apr 25, 4:39 AM CDTSpecial Weather StatementFWDJohnson36 min
Apr 25, 4:40 AM CDTSevere Thunderstorm WarningFWDDallas40 min
Apr 25, 5:02 AM CDTSpecial Weather StatementFWDEllis28 min
Apr 25, 5:32 AM CDTSpecial Weather StatementFWDKaufman28 min
Apr 25, 6:08 AM CDTSpecial Weather StatementFWDRains37 min
Apr 25, 10:32 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Kaufman, Rockwall58 min
Apr 25, 10:54 AM CDTSevere Thunderstorm WarningFWDDelta, Lamar66 min
Apr 25, 11:00 AM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt60 min
Apr 25, 11:13 AM CDTSpecial Weather StatementFWDEllis32 min
Apr 25, 11:42 AM CDTSpecial Weather StatementFWDTarrant33 min
Apr 25, 12:06 PM CDTSpecial Weather StatementFWDRockwall24 min
Apr 25, 12:23 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Hunt, Lamar37 min
Apr 25, 12:28 PM CDTSpecial Weather StatementFWDRains32 min
Apr 25, 12:56 PM CDTSpecial Weather StatementFWDMontague34 min
Apr 25, 12:58 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains62 min
Apr 25, 1:12 PM CDTFlash Flood WarningFWDDelta, Lamar2 hr
Apr 25, 1:13 PM CDTSpecial Weather StatementFWDErath32 min
Apr 25, 1:19 PM CDTSevere Thunderstorm WarningFWDErath56 min
Apr 25, 1:25 PM CDTSevere Thunderstorm WarningFWDCooke, Montague65 min
Apr 25, 1:32 PM CDTSpecial Weather StatementFWDLamar28 min
Apr 25, 1:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningFWDCooke, Montague58 min
Apr 25, 1:48 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell57 min
Apr 25, 1:49 PM CDTSevere Thunderstorm WarningFWDWise56 min
Apr 25, 1:53 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro67 min
Apr 25, 1:56 PM CDTTornado WarningFWDErath, Hood, Somervell49 min
Apr 25, 2:06 PM CDTSpecial Weather StatementFWDFreestone24 min
Apr 25, 2:14 PM CDTSpecial Weather StatementFWDVan Zandt31 min
Apr 25, 2:18 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone42 min
Apr 25, 2:28 PM CDTSevere Thunderstorm WarningFWDDenton62 min
Apr 25, 2:38 PM CDTTornado WarningFWDBosque, Hill, Hood, Johnson, Somervell52 min
Apr 25, 2:57 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson33 min
Apr 25, 3:00 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone45 min
Apr 25, 3:20 PM CDTTornado WarningFWDAnderson40 min
Apr 25, 3:27 PM CDTTornado WarningFWDBosque, Hill, Johnson, Somervell48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.